A graph G is hereditarily dominated by a class 𝓓 of connected graphs if each connected induced subgraph of G contains a dominating induced subgraph belonging to 𝓓. In this paper we characterize graphs hereditarily dominated by classes of complete bipartite graphs, stars, connected bipartite graphs, and complete k-partite graphs.
@article{bwmeta1.element.bwnjournal-article-doi-10_7151_dmgt_1263, author = {G\'abor Bacs\'o and Danuta Michalak and Zsolt Tuza}, title = {Dominating bipartite subgraphs in graphs}, journal = {Discussiones Mathematicae Graph Theory}, volume = {25}, year = {2005}, pages = {85-94}, zbl = {1075.05065}, language = {en}, url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-doi-10_7151_dmgt_1263} }
Gábor Bacsó; Danuta Michalak; Zsolt Tuza. Dominating bipartite subgraphs in graphs. Discussiones Mathematicae Graph Theory, Tome 25 (2005) pp. 85-94. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-doi-10_7151_dmgt_1263/
[000] [1] G. Bacsó and Zs. Tuza, Dominating cliques in P₅-free graphs, Periodica Math. Hungar. 21 (1990) 303-308, doi: 10.1007/BF02352694. | Zbl 0746.05065
[001] [2] G. Bacsó and Zs. Tuza, Domination properties and induced subgraphs, Discrete Math. 111 (1993) 37-40, doi: 10.1016/0012-365X(93)90138-J.
[002] [3] G. Bacsó and Zs. Tuza, Structural domination in graphs, Ars Combin. 63 (2002) 235-256.
[003] [4] G. Bacsó, Zs. Tuza and M. Voigt, Characterization of graphs dominated by paths of bounded length, to appear. | Zbl 1114.05069
[004] [5] M.B. Cozzens and L.L. Kelleher, Dominating cliques in graphs, in: Topics on Domination (R. Laskar and S. Hedetniemi, eds.), Discrete Math. 86 (1990) 101-116. | Zbl 0729.05043
[005] [6] J. Liu and H. Zhou, Dominating subgraphs in graphs with some forbidden structures, Discrete Math. 135 (1994) 163-168, doi: 10.1016/0012-365X(93)E0111-G. | Zbl 0812.05052
[006] [7] E.S. Wolk, The comparability graph of a tree, Proc. Amer. Math. Soc. 3 (1962) 789-795, doi: 10.1090/S0002-9939-1962-0172273-0. | Zbl 0109.16402